# SDR CALA2017012300170

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 61,835 hours, 25,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAULTED FOR THE EPSU UNIT AND AFT EPSU BATTERY.  REPLACED BATTERY PACK, TEST PASSED. IAW  MM 33 51 38 000 002A,
